# SDR DXTA2019053002452

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N537QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0087
- Aircraft time: 2,030 hours, 1,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DECENT, FL270 STARTED GET AN OILY SMELL IN THE CABIN. NEVER GOT "SMOKEY" BUT THERE WAS A STRONG ODOR UNTIL AROUND 2500 FT.
